# SDR CA960725104

- Difficulty date: July 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech A100
- Engine: Pwa PT6A28
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Motor
- Part number: 1153800023
- Condition: Intermittent
- Location: Landing Gear
- Part time: 357 hours
- Component: 1153800023
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LANDING GEAR MOTOR INTERMITTENT WHEN SELECTED DOWN. BRUSHES FOUND IMPROPERLY INSTALLED.
